# SDR 07FDEA02616

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 52FX15381
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CARGO DOOR, AFT SIDE FRAME, HAS DEEP GOUGE IN PRIOR REPAIR DOUBLER,   19" UP FROME BOTTOM EDGE REMOVED OLD DOUBLER REF SRM 51-30-2, VERIFIED MATERIAL AS 7075-0-.090, FABRICATED   REPAIR DOUBLER REF. PF SRM 52-30-2, HEAT TREATED TO  7075-T6, FIT AND DRILLED   DOUBLER REF PFSRM52-30-2, TREATED AND PRIMED REF SRM51-10-2, INSTALLED REPAIR    DOUBLER REF. PF SRM 52-30-2
